# SDR USAA030046

- Difficulty date: April 28, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL WEB CRACKED, STATION 660 AT S14L.  FABRICATED WEB PER BOEING DRAWING 143N8339 PER SRM 53-30-15.  (M)
